# SDR KCSA101096

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 74,650 hours, 19,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WHEEL WELL SIDEWALL HORIZ STIFFENER SUPPORT CLIP CRACKED AT BS 340, LBL 18, WL 159.
